# SDR FDEA202209132316

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,871 hours, 24,523 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N700115
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 PYLON HOLE #14HAS REJECTABLE INDICATION DUE TO CORROSION IN SKIN AND A   CRACK INDICATION AT 2 O'CLOCK IN THE DRAG FITTING. ACCOMPLISHED EA F-5730-T0370299 PT1 WINGS-PLATES AND SKINS-RH WING, UPPER SKIN AT   DRAG FITTING, CRACKS/CORROSION REWORK, MAJOR REPAIR
